Pityriasis rubra pilaris-like reaction induced by imatinib

A. Plana, J. M. Carrascosa, M. Vilavella, C. Ferrandiz

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

Imatinib, a kinase inhibitor, is currently approved for the treatment of chronic myeloid leukaemia, gastrointestinal stromal tumours (GIST), and other malignant conditions such as dermatofibrosarcoma protuberans. Treatment with imatinib is generally well tolerated, but some cutaneous adverse events (AEs), such as exanthematous papular eruptions and Stevens-Johnson syndrome have been reported. We report a case of a pityriasis rubra pilaris (PRP)-like eruption associated with this drug. Although cutaneous AEs associated with imatinib are relatively common (up to 69% of cases), no previous cases of PRP-like eruptions related to this drug have been described previously, to our knowledge. Click here for the corresponding questions to this CME article. © 2013 British Association of Dermatologists.
Original languageEnglish
Pages (from-to)520-522
JournalClinical and Experimental Dermatology
Volume38
Issue number5
DOIs
Publication statusPublished - 1 Jul 2013

Fingerprint

Dive into the research topics of 'Pityriasis rubra pilaris-like reaction induced by imatinib'. Together they form a unique fingerprint.

Cite this